# SDR CALA2013111892992

- Difficulty date: November 14, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 82,823 hours, 23,905 cycles
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Strap
- Part number: D30654122
- Part serial: 1089
- Condition: Missing
- Location: Slide Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'D' RING STRAP MISSING FROM SLIDE AT DOOR 1L.  REPLACED DOOR 1L SLIDE RAFT IAW AMM, OPERATIONS CHECKED GOOD.
